# SDR CALA2014060291182

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 43,204 hours, 17,723 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lug
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD PIT DOOR LATCH FITTINGS NR 2 FWD & AFT LUG & NR 3 FWD LUG WERE GOUGED ON THE RADIUS EDGE IN ZONE A.  LUGS REWORKED IAW SRM 53-26-00 PAR 4 A.  REMAINING MATERIAL THICKNESS IS FTG NR 2 FWD LUG 0.471 INCHES, AFT LUG 0.483 INCHES & FTG NT 3 FWD LUG 0.478 INCHES, MIN ALLOWABLE IS 0.430 INCHES.  WORK ACP ON NR 45604 REQUIRES REINSP IAW SRI53-26-00-1-001-00 PARA 3 A. TBL 102.1ST INSP 4200C FROM REP EMBODIMENT & EVERY 4200C THEREAFTER.
